# SDR DALA2016041903124

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 41,854 hours, 18,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORTS CORRODED AT BS 1500 TO 1520.  REPLACED FLOOR SUPPORT REF: DWG 146N5390, REF WIP 1-5 FOR MAINTENANCE.  CORROSION LEVEL 2.
